MAUDE Adverse Event Report: PRINCETON BIOMEDITECH CORPORATION OSOM ULTRA HCG COMBO TEST; PREGNANCY TEST

PRINCETON BIOMEDITECH CORPORATION OSOM ULTRA HCG COMBO TEST; PREGNANCY TEST
Catalog Number 1004
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned serum sample from patient 2 provides evidence that the discrepancy is not a product defect, but rather a result of endogenous biological interference, commonly referred to as "phantom hcg".The clinical profiles of the involved patients suggest multiple pathways for assay interference.This malfunction compromises the device's diagnostic effectiveness, but it is not likely to contribute to death or serious injury.
 
Event or Problem Description
Three patient serum samples yielded false-positive results on the osom ultra hcg combo test, while subsequent quantitative laboratory testing confirmed that all three patients were hcg-negative.Additional patient information: patient #2, patient identifier - confidential patient age: 14 year(s).Patient weight: 81 kg.Date of event: (b)(6) 2025.Patient #3, patient identifier - confidential.Patient age: 16 year(s).Patient weight: 65 kg.Date of event: (b)(6) 2025.

Brand Name
OSOM ULTRA HCG COMBO TEST
Common Device Name
PREGNANCY TEST
Manufacturer (Section D)
PRINCETON BIOMEDITECH CORPORATION
4242 us highway 1
monmouth junction NJ 08852 1905
Manufacturer (Section G)
PRINCETON BIOMEDITECH CORPORATION
4242 us highway 1
monmouth junction NJ 08852 1905
Manufacturer Contact
young-a kim
4242 us highway 1
monmouth junction, NJ 08852-1905
7322741000
MDR Report Key24048386
Report Number2246703-2026-00001
Device Sequence Number10023309
Product Code JHI
UDI-Device Identifier00742860100208
UDI-Public00742860100208
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K944426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1004
Device Lot Number565E13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale
Patient Weight66 KG